I had a double bypass (CABG) in July 2007 left main artery. In Nov all symptoms returned, shortness of vreath, extreme fatigue. Tests showed nothing until 3 weeks ago they did a coronary angiography and foun one vein collapsed. So I got two stints. I thought I would feel better.
Now I'm on plavix, mytoporil, aspirin, lipitor but I have a LOT of bigeminy. The more betablocker I take the less bigeminy but I get so tired I can't function.
The cardiologist cut the mytoporil in third so now I only take 12 mg, now which helped a lot but the PVCs are very scary.
Also battling anemia which I think affects all. The anema is from hmroids which is now much worse from the Plavix
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.